Nomopain is used for temporary relief of pain and fever while being gentle on stomach.
Each tablet contains Paracetamol B.P. 500 mg
- Adults and children over 12 years- 1 to 2 tablets every 4-6 hours with water as required (maximum 8 tablets in 24 hours)
- Children 7 to 12 years-1/2 to 1 tablet every 4-6 hours with water as required (maximum 4 tablets in 24 hours)
Do not use this medication-
- If foil seal over tablet is not intact
- If past the expiry date
- If using other products containing paracetamol
- For children under 7 years, except on medical advice
- For more than 48 hours for children aged 7-17 years except on medical advice
- For more than a few days at a time for adults except on medical advice
- If allergic to paracetamol
Before commencing this medication, consult your doctor:
- You have liver or kidney problem.
- If an overdose is taken or suspected, call a doctor or go to a hospital immediately even if you feel well because of the risk of delayed liver damage if left untreated.
- Store below 30° C